# SDR P5CA9900530

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 5 SPOILER SKIN DELAMINATED.  REPAIRED PER SRM 51-40-05.
